Nonlinear Oscillations

An international mathematical journal

Article No. 1379

O. O. Chepok: Asymptotic representations of regularly varying $P_{\omega}(Y_0,Y_1,\lambda_0)$-solutions of the second-order differential equation, which contains the product of different types of nonlinearities of an unknown function and its derivative. Published in vol. 25 (2022), No. 1, pp. 133-144.

Entire volume 25

© Institute of Mathematics of the NAS of Ukraine. Last updated 24 November 2023 at 20:58. Contact address: